# SDR R61A2022110100681

- Difficulty date: October 30, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 35,314 hours, 26,839 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17021154002
- Condition: Bent
- Location: Frm 21 S14-15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FRAME 21 BETWEEN STR 14L TO 15L. REMOVED AND REPLACED SHEAR CLIP AND REWORKED SKIN IAW ETD2022-170-033029. ALSO REF VP-047567-2022 N/R #1.
